# SDR FDEA201205161822

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SAIL FAIRING LOWER SKIN AFT SURF HAS CHAFE MARKS AND 2EA GOUGES.  DAMAGE FOUND OUT OF LIMITS IAW SRM 54-50-70 FIG 105, FIG 101, DETAIL IV.  REPAIRED IAW  EA F-5450-159925.
